Alert archive / Minnesota / Special Weather Statements in 2015

Special Weather Statement, NWS Twin Cities, MN

June 7, 2015Blue Earth County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 7, 2015, 7:25 PM CDT for Blue Earth County, Minnesota. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2015, 7:25 PM CDT (00:25 UTC)
Expired
Jun 7, 2015, 8:00 PM CDT
In force
35 min
Issued by
NWS Twin Cities, MN

County Blue Earth County, MN

The radar

The Minneapolis radar (KMPX), 108 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 79 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
79 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1746 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

580 
WWUS83 KMPX 080025
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
725 PM CDT SUN JUN 7 2015
 
MNZ083-092-080100-
FARIBAULT-BLUE EARTH-
725 PM CDT SUN JUN 7 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BLUE EARTH AND NORTH
CENTRAL FARIBAULT COUNTIES...

AT 725 PM CDT...A STRONG THUNDERSTORM WAS OVER GOOD THUNDER...OR 13
MILES SOUTH OF MANKATO...MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MAPLETON...MINNESOTA LAKE...GOOD THUNDER...AMBOY...VERNON CENTER AND
GARDEN CITY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4376 9385 4392 9426 4399 9420 4413 9417
      4399 9376 4390 9377
TIME...MOT...LOC 0025Z 296DEG 22KT 4398 9409 
$$

DWE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 7, 6:59 PM CDT, 26 minutes earlier.

Area forecast discussion, Jun 7, 6:59 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
659 PM CDT SUN JUN 7 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 252 PM CDT SUN JUN 7 2015

TWO SHRTWV/S MOVING ACROSS THE NORTHERN PLAINS WILL BE THE MAIN
PLAYER OVER THE NEXT 6-9 HRS WITH ISOLD/SCT CONVECTION WHERE
INSTABILITY HAS BEEN MAXIMIZED THIS AFTN/EARLY EVENING. BY
SUNSET...ANY LEFTOVER CONVECTION SHOULD DISSIPATE. SOME OF THE
STORMS THIS AFTN WILL BE CAPABLE OF PRODUCING SVR HAIL BASED ON
MLCAPES OF 1500 AND SHEAR VALUES OF 30 KTS. THE BEST CHC OF SVR WX
IN MPX CWA WILL BE ACROSS THE N/NW WHERE BETTER CAPES REMAIN.

OTHERWISE...NOT TOO MANY CHGS OVERNIGHT WITH TEMPS FORECAST TO
FALL INTO THE 50S/60S. TOMORROW WILL BE DRY WITH TEMPS ONCE
AGAIN RISING INTO THE 70S/LOWER 80S.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 252 PM CDT SUN JUN 7 2015

A SMALL RIDGE OF SFC HIGH PRES WILL MOVE ACRS THE AREA MON
NIGHT...ALLOWING FOR A RESPITE FROM PRECIPITATION BUT A WEAK AREA
OF LOW PRES WILL DRIVE SEWD FROM S-CENTRAL CANADA FOR TUE. UPR LVL
SUPPORT IS WEAK WITH THIS SYSTEM AS FLOW WILL CONTINUE TO BE
MAINLY FROM THE NW WHILE H5 HEIGHTS CONTINUE TO RISE. BEST
MOISTURE WILL ALSO BE CONFINED TO N OF THE INTERNATIONAL BORDER SO
WILL KEEP ONLY SLGT CHC POPS GOING FOR MAINLY NRN AND ERN PORTIONS
OF THE CWFA. BETTER DEFINED HIGH PRES WILL THEN MOVE THROUGH THE
REGION UNDERNEATH A CENTRAL CONUS RIDGE AXIS...GRADUALLY SHIFTING
EWD. WED INTO THU...THIS RIDGE AXIS WILL BEGIN TO BREAK DOWN AS A
LONGWAVE TROF DEVELOPS IN THE LEE OF THE ROCKIES AND DIGS SWWD.
THIS DIGGING TROF WILL AID IN CYCLOGENESIS OVER CO/KS...AND THIS
DEEPENING SYSTEM WILL TAKE ADVANTAGE OF MOISTURE FROM TROPICAL
SYSTEM BLANCA WHICH WILL RIDE NEWD FROM THE MEXICAN BAJA INTO THE
SWRN CONUS AND CONTINUING INTO THE NRN-CENTRAL PLAINS. THIS
TROPICAL AIRMASS WILL INCRS PWATS TO BETWEEN 1.50-2.00 FOR THU
INTO FRI...COINCIDENT WITH THE MOVEMENT OF THE LOW PRES CENTER
FROM NEBRASKA INTO NRN IA/SRN MN. RAIN CHANCES INCREASE
SIGNIFICANTLY THU-FRI...INCLUDING THE POSSIBILITY OF PERIODS OF
MOD-HVY RAIN AND A SMALL CHANCE FOR STRONG/SEVERE TSTMS. ONCE THIS
SYSTEM SLOWLY EXITS THE REGION FRI NIGHT INTO SAT...A MORE
TRANQUIL PERIOD WILL DEVELOP FOR THE UPCOMING WEEKEND. CANNOT RULE
OUT ADDITIONAL SHWRS/TSTMS FOR NEXT WEEKEND AS A SRN STREAM SYSTEM
LOOKS TO LIFT N INTO THE REGION...BUT THERE IS PLENTY OF
UNCERTAINTY THAT FAR OUT. AFTER THE BRIEF WARM SPELL FOR
TUESDAY...TEMPERATURES TUMBLE BACK DOWN TO NEAR-TO-BELOW NORMAL
LEVELS FOR THE LATTER HALF OF THE WEEK WITH THE LATE WEEK STORM
SYSTEM.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 659 PM CDT SUN JUN 7 2015

ISOLATED TO SCATTERED TSRA WILL CONTINUE FOR A FEW HOURS THIS
EVENING IN RESPONSE TO A TROUGH OF LOW PRESSURE MOVING IN FROM
THE NORTHWEST. KAXN AND KEAU HAVE A PRETTY GOOD CHANCE FOR TSRA IN
THE NEXT HOUR. SOME FOG MAY OCCUR OVERNIGHT DUE TO THE SHOWERS
THIS AFTERNOON/EVENING...THE HEAVIER RAIN YESTERDAY ALONG WITH
LIGHT WINDS LATE TONIGHT. CONFIDENCE WAS HIGHEST FOR MENTION AT
KEAU...BUT MAY NEED TO ADD FOG WITH THE NEXT SET FOR KSTC. ON
MONDAY...NORTHWEST WINDS WILL INCREASE BY LATE MORNING WITH 12-15
KNOTS COMMON ALONG WITH GUSTS 18-24 KNOTS. MENTIONED VCSH FOR THE
LATE AFTERNOON AT ALL SITES WITH THE EXCEPTION OF KRWF AS
INSTABILITY BUILDS IN THE NORTHWEST FLOW ALOFT. CONFIDENCE IS
HIGHEST FOR THE SHOWERS AT KRNH AND KEAU PER THE CONSENSUS OF
CONVECTION ALLOWING MODELS.

KMSP...MULTIPLE OUTFLOW BOUNDARIES WILL CONTINUE TO CONVERGE
ACROSS THE TWIN CITIES OVER THE NEXT 1 TO 2 HOURS WHICH MAY
RESULT IN ADDITIONAL SHRA/TSRA DEVELOPMENT IN ADDITION TO THE
ACTIVITY CURRENTLY TO THE SOUTHEAST OF THE AIRFIELD.

/OUTLOOK FOR KMSP/

TUE...VFR. ISOLD TSRA IN THE EVENING. WIND SW 10 KTS BCMG NW LATE.
WED...VFR. WIND NW 10 KTS.
THU...MVFR/SHRA/TSRA LIKELY. ESE WIND 10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...JLT
LONG TERM...JPC
AVIATION...RAH
Hazardous weather outlook, Jun 7, 3:24 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
324 PM CDT SUN JUN 7 2015

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
081600-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
324 PM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH THIS
EVENING. A FEW THUNDERSTORMS MAY CONTAIN SMALL HAIL AND GUSTY
WINDS...BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS AND AREAS OF HEAVY RAIN ARE POSSIBLE FOR THE SECOND
HALF OF THIS WEEK...PARTICULARLY THURSDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 7, 5:33 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
533 PM CDT SUN JUN 7 2015

MNZ073-072300-
REDWOOD-
533 PM CDT SUN JUN 7 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN REDWOOD COUNTY...

AT 532 PM CDT...A STRONG THUNDERSTORM WAS OVER MILROY...OR 12 MILES
EAST OF MARSHALL...MOVING SOUTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WALNUT GROVE...LAMBERTON...SANBORN...MILROY...LUCAN AND REVERE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4431 9559 4447 9559 4450 9554 4421 9511
      4419 9515 4420 9551 4428 9560
TIME...MOT...LOC 2232Z 317DEG 36KT 4438 9556

DWE
Special weather statement, Jun 7, 5:51 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
551 PM CDT SUN JUN 7 2015

WIZ014-015-072330-
POLK-BARRON-
551 PM CDT SUN JUN 7 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN POLK AND
SOUTHWESTERN BARRON COUNTIES...

AT 551 PM CDT...A STRONG THUNDERSTORM WAS OVER RANGE...OR 29 MILES
WEST OF RICE LAKE...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
AMERY...TURTLE LAKE...ALMENA...CLAYTON...ARLAND...JOEL...RANGE AND
REEVE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4531 9242 4546 9235 4544 9197 4521 9201
TIME...MOT...LOC 2251Z 276DEG 22KT 4538 9231

DWE
Special weather statement, Jun 7, 6:41 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
641 PM CDT SUN JUN 7 2015

MNZ070-080015-
DAKOTA-
641 PM CDT SUN JUN 7 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN DAKOTA COUNTY...

AT 640 PM CDT...A STRONG THUNDERSTORM WAS OVER APPLE VALLEY...OR 15
MILES SOUTH OF ST. PAUL...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BLOOMINGTON...EAGAN...BURNSVILLE...LAKEVILLE...APPLE VALLEY...COTTAGE
GROVE...INVER GROVE HEIGHTS...ROSEMOUNT...FARMINGTON AND COATES.

THIS INCLUDES INTERSTATE 35 NEAR MILE MARKER 88.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4474 9333 4481 9329 4482 9323 4477 9296
      4462 9303
TIME...MOT...LOC 2340Z 287DEG 23KT 4474 9322

ADL
Special weather statement, Jun 7, 6:51 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
651 PM CDT SUN JUN 7 2015

WIZ025-080030-
DUNN-
651 PM CDT SUN JUN 7 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DUNN COUNTY...

AT 650 PM CDT...A STRONG THUNDERSTORM WAS OVER BOYCEVILLE...OR 15
MILES NORTHWEST OF MENOMONIE...MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MENOMONIE...BOYCEVILLE...WHEELER...DOWNING...TAINTER LAKE AND CEDAR
FALLS.

THIS INCLUDES INTERSTATE 94 IN WISCONSIN BETWEEN MILE MARKERS 40 AND
44.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4508 9213 4517 9201 4503 9173 4486 9194
TIME...MOT...LOC 2350Z 305DEG 20KT 4508 9207

DWE
Special weather statement, Jun 7, 7:00 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
700 PM CDT SUN JUN 7 2015

MNZ063-070-WIZ024-080030-
WASHINGTON-DAKOTA-PIERCE-
700 PM CDT SUN JUN 7 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DAKOTA...SOUTHERN
WASHINGTON AND NORTHWESTERN PIERCE COUNTIES...

AT 659 PM CDT...A STRONG THUNDERSTORM WAS OVER GREY CLOUD TOWNSHIP...
OR 13 MILES SOUTHEAST OF ST. PAUL...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
COTTAGE GROVE...INVER GROVE HEIGHTS...HASTINGS...ROSEMOUNT...ST. PAUL
PARK...PRESCOTT...NEWPORT...POINT DOUGLAS...KINNICKINNIC STATE
PARK...ST PAUL PARK AND GREY CLOUD TOWNSHIP.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4474 9309 4486 9301 4482 9262 4470 9270
      4471 9273 4465 9273 4463 9275 4462 9279
TIME...MOT...LOC 2359Z 286DEG 33KT 4476 9298

ADL
Special weather statement, Jun 7, 7:25 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
725 PM CDT SUN JUN 7 2015

MNZ083-092-080100-
FARIBAULT-BLUE EARTH-
725 PM CDT SUN JUN 7 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BLUE EARTH AND NORTH
CENTRAL FARIBAULT COUNTIES...

AT 725 PM CDT...A STRONG THUNDERSTORM WAS OVER GOOD THUNDER...OR 13
MILES SOUTH OF MANKATO...MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MAPLETON...MINNESOTA LAKE...GOOD THUNDER...AMBOY...VERNON CENTER AND
GARDEN CITY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4376 9385 4392 9426 4399 9420 4413 9417
      4399 9376 4390 9377
TIME...MOT...LOC 0025Z 296DEG 22KT 4398 9409

DWE

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:00 PM CDTSpecial Weather StatementMPXDakota30 min
Jun 7, 8:20 PM CDTSpecial Weather StatementMPXMille Lacs40 min
Jun 7, 8:25 PM CDTSevere Thunderstorm WarningMPXMorrison35 min
Jun 7, 8:51 PM CDTSpecial Weather StatementMPXMorrison24 min
Jun 7, 8:58 PM CDTSevere Thunderstorm WarningMPXMille Lacs32 min
Jun 7, 9:14 PM CDTSpecial Weather StatementMPXBenton31 min
Jun 7, 9:19 PM CDTSpecial Weather StatementMPXKanabec26 min
Jun 7, 9:35 PM CDTSpecial Weather StatementMPXMille Lacs25 min
Jun 7, 9:58 PM CDTSpecial Weather StatementMPXIsanti, Sherburne32 min
Jun 7, 10:18 PM CDTSpecial Weather StatementMPXAnoka, Chisago42 min

Nearby

Special Weather Statements in Minnesota, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.